# SDR DHL2006873512

- Difficulty date: May 23, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR JAMB AFT LWR CORNER 0.250" CRACK.  PERFORMED MAJOR REPAIR IAW AD2000-20-08, S/B DC8 53-075, DOUGLAS DWG NR`S SR08530021, 5750776.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.063") REPAIR TRIPLER (AL7075T6 0.080") AND FILLER (AL7075T6 0.063") IAW DOUGLAS DWG SR08530021.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DOUGLAS DWG NR SR08530021, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1.
